Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 54, NWS Goodland, KS

August 14, 2015Decatur County, Kansas

NWS Goodland, KS issued this flash flood warning at Aug 14, 2015, 12:03 AM CDT for Decatur County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2015, 12:03 AM CDT (05:03 UTC)
Expired
Aug 14, 2015, 3:00 AM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Decatur County, KS

The radar

The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WGUS53 KGLD 140503
FFWGLD
KSC039-140800-
/O.NEW.KGLD.FF.W.0054.150814T0503Z-150814T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1203 AM CDT FRI AUG 14 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 300 AM CDT

* AT 1202 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
  IN OBERLIN WHERE SIX TO EIGHT INCHES OF WATER WAS FLOWING OVER ONE 
  OF THE INTERSECTIONS IN TOWN. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OBERLIN...NORCATUR...JENNINGS...CLAYTON...DRESDEN...KANONA...
  TRAER...CEDAR BLUFFS AND LEOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3957 10018 3957 10074 4000 10074 4000 10018

$$

LUNDQUIST
2 follow-up statements
949 
WGUS73 KGLD 140537
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1237 AM CDT FRI AUG 14 2015

KSC039-140800-
/O.CON.KGLD.FF.W.0054.000000T0000Z-150814T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-
1237 AM CDT FRI AUG 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
DECATUR COUNTY...

AT 1236 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN 
OBERLIN. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OBERLIN...NORCATUR...JENNINGS...CLAYTON...DRESDEN...KANONA...TRAER...
CEDAR BLUFFS AND LEOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3957 10018 3957 10074 4000 10074 4000 10018

$$

JN
746 
WGUS73 KGLD 140702
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
202 AM CDT FRI AUG 14 2015

KSC039-140712-
/O.CAN.KGLD.FF.W.0054.000000T0000Z-150814T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-
202 AM CDT FRI AUG 14 2015

...THE FLASH FLOOD WARNING FOR DECATUR COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3957 10018 3957 10074 4000 10074 4000 10018

$$

JN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 9:34 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 13, 9:34 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
834 PM MDT THU AUG 13 2015

.UPDATE...
ISSUED AT 828 PM MDT THU AUG 13 2015

THE CURRENT STORM COMPLEX IN CENTRAL AND SOUTH CENTRAL NEBRASKA IS
CONTINUING TO MOVE TO THE SOUTH AND APPROACHING OUR FORECAST
ZONES. RAP MODEL SOUNDINGS STILL INDICATE PLENTY OF DCAPE AND
MUCAPE IN THE PROFILE...AND WRF MODEL RUNS HAVE THE STORM CONTINUE
TO THE SOUTH FOR LOCATIONS EAST OF HIGHWAY 83. UPDATED THE POPS
AND QPF EXPECTED FOR THE STORM FOR THE LATE EVENING AND OVERNIGHT
HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 156 PM MDT THU AUG 13 2015

FORECAST CONCERN WILL BE COVERAGE/INTENSITY OF THUNDERSTORMS.
SATELLITE SHOWING THAT A COUPLE OF SHORTWAVES TO OUR NORTHWEST
AND NORTH THAT ARE EXPECTED TO COME THROUGH TONIGHT. MODELS
LOOKED FINE AT MID AND UPPER LEVELS. THE SREF STARTED OUT A LITTLE
BETTER THAN THE REST OF THE OUTPUT FOR THE SURFACE WIND AND
PRESSURE FIELD. THE GFS AND CANADIAN DOING A LITTLE BETTER THAN
THE REST OF THE OUTPUT WITH THE LOW LEVEL THERMAL FIELD.

TONIGHT...AT THIS TIME...A SURFACE TROUGH/DRYLINE EXTENDS FROM
NEAR CHEYENNE WELLS TO NEAR GOODLAND INTO CENTRAL DUNDY COUNTY.
LITTLE TO NO CAP IS NOW ALONG/NEAR THAT BOUNDARY. FIRST SHORTWAVE
TROUGH/DECENT PV ANOMALY IS APPROACHING FROM THE NORTHWEST.
CUMULUS HAS STARTED TO DEVELOP ALONG THIS BOUNDARY WITH SOME
THUNDERSTORMS ALREADY IN OR NEAR SOUTHERN CHEYENNE COUNTY
COLORADO.

A SECOND SHORTWAVE IS EXPECTED TO MOVE THROUGH THE NORTHEASTERN
PORTION OF THE AREA DURING THE LATE EVENING INTO EARLY OVERNIGHT
PERIOD. AT THE SAME TIME...A WEAK LEFT FRONT QUADRANT OF THE UPPER
JET WILL AFFECT THE EAST/NORTHEAST PORTION OF THE AREA FROM LATE
THIS EVENING INTO THE OVERNIGHT HOURS.

MODELS DISAGREEING ON WHERE TO START THE CONVECTION AND WHERE TO
HAVE THE MOST WIDESPREAD CONVECTION. CLUSTERING OF THE GUIDANCE
WOULD SUPPORT WHERE THE CONVECTION IS CURRENTLY GOING ON. OVERALL
THE NORTHWEST THIRD TO HALF WILL SEE THE CONVECTION STARTS THIS
AFTERNOON. THE CURRENT CONVECTION MOVES OFF TO THE SOUTH OR
WEAKENS. THEN A SECOND CLUSTER OF STORMS DEVELOPS TO THE NORTH OF
OUR AREA PER THE MID AND UPPER LEVEL LIFT AND GIVES THE NORTHEAST
THE BETTER CHANCE DURING THE MIDDLE OF THE NIGHT. SO WILL START
WITH THE HIGHER CHANCE INTO IN THE SOUTH AND THEN TRANSITIONS TO
THE NORTHEAST.

STORM MOTION IS NEAR 15 KNOTS. HOWEVER...IF STORMS START SLOWING
DOWN...THEY WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL DUE
TO PWS NEAR 1.5 INCHES. NOT A LOT OF SPEED SHEAR BUT THE DIRECTIONAL
SHEAR IS PRETTY GOOD. ALSO DCAPE IS RATHER HIGH. SO A FEW SEVERE
STORMS ARE POSSIBLE WITH DAMAGING WINDS FOLLOWED BY HAIL AS THE
MAIN THREATS.

FRIDAY...SOME MOISTURE AND INSTABILITY LOOKS TO BE TO NEAR 700 MB.
HOWEVER A STOUT EML AND TOASTY 500 MB TEMPERATURES LOOK TO CAP OR
SLOW DOWN CONVECTION FOR THE AFTERNOON. SO WILL KEEP IT DRY FOR
NOW. PER THE CLUSTER OF 2 METER GUIDANCE AND BETTER PERFORMING
GUIDANCE...WILL TEND TO GO NEAR TO SLIGHTLY BELOW THE WARMER
GUIDANCE. LIKE THIS DUE TO A MORE UNFAVORABLE WIND FIELD FOR
WARMING THE MAXES UP.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 310 PM MDT THU AUG 13 2015

FOR THE EXTENDED FORECAST PERIOD...A SIMILAR PATTERN TO WHAT WAS
OBSERVED THESE PAST FEW WEEKS IS EXPECTED TO PERSIST. THEREFORE...
STORM CHANCES CONTINUE EACH DAY FOR THE MOST PART. THERE ARE A
COUPLE DAYS TO FOCUS ON FOR ENHANCED SEVERE WEATHER POTENTIAL AND
HEAVY RAINFALL.

BEGINNING WITH FRIDAY NIGHT THROUGH SATURDAY NIGHT...BENIGN WEATHER
IS FORECAST DUE TO THE LACK OF SUBSTANTIAL MOISTURE ALOFT AND
SIGNIFICANT SHORTWAVE TROUGHS. DUE TO THE PERSISTENT BOUNDARY LAYER
MOISTURE...CANT RULE OUT A COUPLE AFTERNOON THUNDERSTORMS DEVELOPING
THAT LAST INTO THE EARLY EVENING HOURS. SOUTH WINDS SATURDAY
INCREASE AND BECOME GUSTY BY LATE MORNING AHEAD OF AN INCOMING LEE
TROUGH. NO CONCERNS WITH FIRE WEATHER ARE ANTICIPATED DUE TO FUEL
GREENNESS FROM RECENT RAINFALL AND MINIMUM RELATIVE HUMIDITY IN THE
30 TO 40 PERCENT RANGE.

ON SUNDAY...A WEAK SHORTWAVE TROUGH COMBINES WITH AN ENCROACHING
COLD FRONT TO BRING A MUCH BETTER CHANCE FOR STORMS. IN ADDITION...
POOLING MOISTURE BEHIND THE FRONT ENHANCES THE ENVIRONMENT...PRIMING
IT FOR SEVERE WEATHER AND HEAVY RAINFALL. SBCAPE NEAR 2500 J/KG...
850-500 MB LAPSE RATES OF 7-8 C/KM...BACKED NORTHEAST SURFACE WINDS
AND PWATS INCREASING TO 1.60" ALL FAVOR SEVERE STORMS WITH A HEAVY
RAINFALL POTENTIAL. HOWEVER...MARGINAL 0-6 KM BULK SHEAR NEAR 30 KTS
DON'T INCREASE CONFIDENCE IN A FORECAST FOR SUBSTANTIAL SEVERE
THUNDERSTORMS. MUCH HIGHER SHEAR IS FORECAST OVER THE NEBRASKA
PANHANDLE WHERE THE UPPER LEVEL WIND MAXIMA ASSOCIATED WITH THE
SHORTWAVE TROUGH PASSES OVER. THIS WILL BE SOMETHING TO WATCH.

AFTER A BRIEF CALM IN THE UPPER LEVEL PATTERN  MONDAY AND TUESDAY...
ANOTHER...MUCH MORE SIGNIFICANT...SHORTWAVE TROUGH IS EXPECTED TO
EJECT OVER THE PLAINS BY MID-WEEK. FORECAST GUIDANCE AND ENSEMBLE
MEMBERS INDICATE A VAST AMOUNT OF MODEL SPREAD WHICH HINDERS
FORECAST CONFIDENCE ON WHEN THIS SYSTEM EJECTS. AS DISTURBANCE
EJECTS OVER THE PLAINS...AN SEVERE WEATHER OUTBREAK MAY BE POSSIBLE
DEPENDING ON MOISTURE PARAMETERS...LOCATION AND MOVEMENT OF THIS
TROUGH AND DRYLINE/FRONTAL LOCATIONS. THE NEGATIVELY TILTED
SHORTWAVE TROUGH DOES DRAW THE EYE GIVEN THIS IS STILL THE WARM
SEASON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 529 PM MDT THU AUG 13 2015

VFR CONDITIONS ARE EXPECTED DURING THE TAF PERIOD FOR BOTH KGLD
AND KMCK.

THUNDERSTORMS ARE TRYING TO DEVELOP ACROSS THE TRI STATE AREA LATE
THIS AFTERNOON INTO THE EARLY EVENING. AT THIS POINT...THERE IS
NOT MUCH CONFIDENCE THAT STORMS WILL DEVELOP TO AFFECT KGLD OR
KMCK IN THE NEXT 6 HOURS. THEREFORE...PLACED A VCTS MENTION FOR
THE EARLY PORTION OF THE PERIOD. SOME GUIDANCE SUGGESTS THAT A
COMPLEX OF STORMS WILL MOVE FROM CENTRAL NEBRASKA TO AFFECT THE
KMCK TERMINAL LATER TONIGHT...BUT NOT EXACTLY SURE STORMS WILL
STAY TOGETHER AND MOVE THROUGH. WILL ASSESS HOW STORMS ARE STAYING
TOGETHER IN THE NEXT FEW HOURS TO DETERMINE IF AN UPDATE IS
NEEDED.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...MK
SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...MK
Hazardous weather outlook, Aug 13, 3:43 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT THU AUG 13 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-142045-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
243 PM MDT THU AUG 13 2015 /343 PM CDT THU AUG 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS EAST CENTRAL
COLORADO. THESE STORMS WILL THEN MOVE ACROSS THE REST OF THE AREA
DURING THE EVENING. SOME STORMS MAY BECOME SEVERE. IN THIS
AREA...THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE ALONG THE
KANSAS AND NEBRASKA BORDER. THE MAIN THREATS WILL BE HEAVY
RAINFALL...DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN ENHANCED CHANCE FOR STORMS WILL ARRIVE WITH A COLD FRONT
SUNDAY EVENING. A FEW STORMS MAY BECOME STRONG TO SEVERE. IN
ADDITION...HEAVY RAINS ARE POSSIBLE WITH SLOW MOVING STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Aug 13, 11:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1012 PM MDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             MCCOOK                  40.20N 100.62W
08/13/2015  M0.25 INCH       RED WILLOW         NE   STORM CHASER

&&

JN
Special weather statement, Aug 13, 11:19 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1119 PM CDT THU AUG 13 2015

KSZ004-140445-
NORTON KS-
1119 PM CDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NORTON COUNTY UNTIL 1145
PM CDT...

AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF ALMENA...OR 12 MILES NORTHEAST OF NORTON...MOVING
SOUTH AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTON...ALMENA...EDMOND...CALVERT AND DENSMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3957 9997 4000 9991 4000 9964 3996 9963
      3957 9963
TIME...MOT...LOC 0419Z 351DEG 44KT 3999 9979

MK
Special weather statement, Aug 13, 11:28 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1028 PM MDT THU AUG 13 2015

KSZ041-042-140530-
GREELEY-WICHITA-
INCLUDING THE CITIES OF...TRIBUNE...LEOTI
1028 PM MDT THU AUG 13 2015 /1128 PM CDT THU AUG 13 2015/

NATIONAL WEATHER SERVICE DOPPLER RADAR IS SHOWING A CLUSTER OF
THUNDERSTORMS MOVING SOUTH ALONG THE GREELEY AND WICHITA COUNTY
BORDER AT 10 TO 20 MPH. YOU CAN EXPECT WIND GUSTS NEAR 45 TO 50
MPH...PEA-SIZED HAIL AND BRIEF HEAVY DOWNPOURS THAT MAY CAUSE
PONDING ON AREA ROADWAYS...THROUGH 1130 PM MDT/1230 AM CDT.

JN
Local storm report, Aug 13, 11:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1054 PM MDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     TSTM WND GST     OBERLIN                 39.82N 100.53W
08/13/2015  M54 MPH          DECATUR            KS   BROADCAST MEDIA

&&

JN
Local storm report, Aug 13, 11:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1056 PM MDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     OBERLIN                 39.82N 100.53W
08/13/2015  M64 MPH          DECATUR            KS   AWOS

&&

JN
Local storm report, Aug 14, 12:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1103 PM MDT THU AUG 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      OBERLIN                 39.82N 100.53W
08/13/2015                   DECATUR            KS   CO-OP OBSERVER

            6-8 INCHES OF WATER MOVING ACROSS AN INTERSECTION IN
            TOWN.

&&

KOCHASIC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:22 PM CDTSpecial Weather StatementGLDWallace23 min
Aug 13, 11:11 PM CDTSpecial Weather StatementGLDDecatur34 min
Aug 13, 11:19 PM CDTSpecial Weather StatementGLDNorton26 min
Aug 13, 11:24 PM CDTSevere Thunderstorm WarningGLDDecatur51 min
Aug 13, 11:29 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins46 min
Aug 14, 12:16 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Sheridan59 min
Aug 14, 12:30 AM CDTSpecial Weather StatementGLDGreeley, Wichita45 min
Aug 14, 1:13 AM CDTSpecial Weather StatementGLDGraham32 min
Aug 14, 1:50 AM CDTSpecial Weather StatementGLDWichita25 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.